# SDR IXXA20150331094

- Difficulty date: November 21, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  CORROSION ON LT WING UPPER TE SPAR CAP STATION 825.  REMOVED CORROSION & REPAIRED LT WING UPPER SKIN PANEL IAW ENGINEERING DOCUMENT 47089REA20.
